Metrics

From
Stability of Dissipative Optical Solitons in the 2D Complex Swift-Hohenberg Equation by P. Yoboue, A. Diby, O. Asseu and A. Kamagate International Journal of Physics. 2016, 4(4), 78-84 doi:10.12691/ijp-4-4-2
Views
11705
Html 10929
Abstract 776
02 June 2016 (publication date) through 02 December 2020 *
12.06 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6846
PDF1412
Epub957
XML1081
PPT1317
Figures1856
Tables223
Export: 2352
RIS784
BibTex791
Endnote777
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com